American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34B15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 131 found      Go to page: 1 2 3 4 > >>

[1] Susmita Sadhu and Joseph E. Paullet. Asymptotic behavior of solutions to a BVP from fluid mechanics. Quart. Appl. Math. 72 (2014) 703-718.
Abstract, references, and article information
View Article: PDF

[2] C. A. A. de Carvalho, M. M. Peixoto, D. Pinheiro and A. A. Pinto. An asymptotic universal focal decomposition for non-isochronous potentials. Trans. Amer. Math. Soc. 366 (2014) 2227-2263.
Abstract, references, and article information   
View Article: PDF

[3] Giovanni Cimatti. Existence and uniqueness for a two-point problem with an application to the electrical heating in an electrolyte. Quart. Appl. Math. 70 (2012) 383-392.
Abstract, references, and article information
View Article: PDF

[4] Stuart P. Hastings and J. Bryce McLeod. Shooting with more parameters. Graduate Studies in Mathematics 129 (2011) 225-235.
Book volume table of contents   
View Article: PDF

[5] Stuart P. Hastings and J. Bryce McLeod. Poiseuille flow: Perturbation and decay. Graduate Studies in Mathematics 129 (2011) 163-176.
Book volume table of contents   
View Article: PDF

[6] Stuart P. Hastings and J. Bryce McLeod. Uniqueness and multiplicity. Graduate Studies in Mathematics 129 (2011) 199-224.
Book volume table of contents   
View Article: PDF

[7] Stuart P. Hastings and J. Bryce McLeod. Singular perturbation problems---rigorous matching. Graduate Studies in Mathematics 129 (2011) 103-140.
Book volume table of contents   
View Article: PDF

[8] Stuart P. Hastings and J. Bryce McLeod. Bending of a tapered rod; variational methods and shooting. Graduate Studies in Mathematics 129 (2011) 177-198.
Book volume table of contents   
View Article: PDF

[9] Stuart P. Hastings and J. Bryce McLeod. Some boundary value problems for the Painlev\'e transcendents. Graduate Studies in Mathematics 129 (2011) 37-54.
Book volume table of contents   
View Article: PDF

[10] Stuart P. Hastings and J. Bryce McLeod. Introduction. Graduate Studies in Mathematics 129 (2011) 1-6.
Book volume table of contents   
View Article: PDF

[11] Stuart P. Hastings and J. Bryce McLeod. Layers and spikes in reaction-diffusion equations, II. Graduate Studies in Mathematics 129 (2011) 315-343.
Book volume table of contents   
View Article: PDF

[12] Stuart P. Hastings and J. Bryce McLeod. An introduction to shooting methods. Graduate Studies in Mathematics 129 (2011) 7-36.
Book volume table of contents   
View Article: PDF

[13] Stuart P. Hastings and J. Bryce McLeod. Chaotic motion of a pendulum. Graduate Studies in Mathematics 129 (2011) 257-287.
Book volume table of contents   
View Article: PDF

[14] Stuart P. Hastings and J. Bryce McLeod. Classical Methods in Ordinary Differential Equations. Graduate Studies in Mathematics 129 (2011) MR MR2865597.
Book volume table of contents   

[15] Stuart P. Hastings and J. Bryce McLeod. Some problems of A. C. Lazer. Graduate Studies in Mathematics 129 (2011) 237-256.
Book volume table of contents   
View Article: PDF

[16] Stuart P. Hastings and J. Bryce McLeod. Uniform expansions for a class of second order problems. Graduate Studies in Mathematics 129 (2011) 301-313.
Book volume table of contents   
View Article: PDF

[17] Stuart P. Hastings and J. Bryce McLeod. A linear example. Graduate Studies in Mathematics 129 (2011) 63-76.
Book volume table of contents   
View Article: PDF

[18] Stuart P. Hastings and J. Bryce McLeod. Some solutions of the Falkner-Skan equation. Graduate Studies in Mathematics 129 (2011) 151-161.
Book volume table of contents   
View Article: PDF

[19] Stuart P. Hastings and J. Bryce McLeod. Layers and spikes in reaction-diffusion equations, I. Graduate Studies in Mathematics 129 (2011) 289-300.
Book volume table of contents   
View Article: PDF

[20] Stuart P. Hastings and J. Bryce McLeod. Three unsolved problems. Graduate Studies in Mathematics 129 (2011) 345-355.
Book volume table of contents   
View Article: PDF

[21] Stuart P. Hastings and J. Bryce McLeod. Periodic solutions of a higher order system. Graduate Studies in Mathematics 129 (2011) 55-62.
Book volume table of contents   
View Article: PDF

[22] Stuart P. Hastings and J. Bryce McLeod. Homoclinic orbits of the FitzHugh-Nagumo equations. Graduate Studies in Mathematics 129 (2011) 77-101.
Book volume table of contents   
View Article: PDF

[23] Stuart P. Hastings and J. Bryce McLeod. Asymptotics beyond all orders. Graduate Studies in Mathematics 129 (2011) 141-150.
Book volume table of contents   
View Article: PDF

[24] Cristian Bereanu and Pedro J. Torres. Existence of at least two periodic solutions of the forced relativistic pendulum. Proc. Amer. Math. Soc. 140 (2012) 2713-2719.
Abstract, references, and article information   
View Article: PDF

[25] Ryuji Kajikiya. Non-even least energy solutions of the Emden-Fowler equation. Proc. Amer. Math. Soc. 140 (2012) 1353-1362. MR 2869119.
Abstract, references, and article information   
View Article: PDF

[26] C. Bereanu, P. Jebelean and J. Mawhin. Radial solutions for some nonlinear problems involving mean curvature operators in Euclidean and Minkowski spaces. Proc. Amer. Math. Soc. 137 (2009) 161-169. MR 2439437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Tetsutaro Shibata. Global behavior of the branch of positive solutions to a logistic equation of population dynamics. Proc. Amer. Math. Soc. 136 (2008) 2547-2554. MR 2390525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] K. Vajravelu, S. Sreenadh and V. Ramesh Babu. Peristaltic transport of a Herschel-Bulkley fluid in contact with a Newtonian fluid. Quart. Appl. Math. 64 (2006) 593-604. MR 2284461.
Abstract, references, and article information
View Article: PDF

[29] Stephen Clark and Johnny Henderson. Uniqueness implies existence and uniqueness criterion for nonlocal boundary value problems for third order differential equations. Proc. Amer. Math. Soc. 134 (2006) 3363-3372. MR 2231921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] M. Miklavcic and C. Y. Wang. Viscous flow due to a shrinking sheet. Quart. Appl. Math. 64 (2006) 283-290. MR 2243864.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 131 found      Go to page: 1 2 3 4 > >>